Advanced SearchSearch Tips
On the Folding of the Rectangular Distribution
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 1,  2013, pp.105-116
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.1.105
 Title & Authors
On the Folding of the Rectangular Distribution
El-Shehawy, S.A.; Basher, M.;
  PDF(new window)
Based on the concept of the folding, the folding in X-direction and in Y-direction are defined and denoted by the X-Folding and the Y-Folding respectively. We consider a random variable X which follows a rectangular distribution "R(a, b) distribution" with two parameters a, b. This paper aims to apply the folding on the unit area P() and also to study the proposed folding in each direction for R(a, b) distribution and the generated family of the corresponding constructed rectangular probability distributions. Some main properties of this family are reviewed. According to the proposed folding, we derive and discuss some important corresponding functions in closed forms.
Rectangular distribution;Folding;
 Cited by
M. Basher, On the Folding of Finite Topological Space, International Mathematical Forum, 7(2012), 745-752.

P. Di-Francesco, Folding and coloring problem in mathematics and physics, Bulletin of the American Mathematics Society, 37(2000), 251-307. crossref(new window)

M. El-Ghoul, Folding of manifolds, Ph.D. Thesis, Tanta Univ., Egypt, (1985).

M. El-Ghoul and M. E. Basher, The Invariant of Immersions under Isotwist Folding, 46(2006), 139-144.

M. El-Ghoul, S. I. Nada and R. M. Elanin, On the folding of rings, International Journal of Algebra, 3 10(2009), 475-482.

E. El-Kholy, Isometric and topological folding of manifolds, Ph.D. Thesis, University of Southampton, UK, (1981).

E. El-Kholy and A. El-Esawy , Graph folding of some special graphs, Journal of Mathematics and Statistics, 1(2005), 66-70. crossref(new window)

E. El-Kholy and M. El-Ghoul, Simplicial foldings, Journal of the Faculty of Education, Tanta Univ., Egypt, 18(1993), 443-455.

E. El-Kholy and R. M. Shahin, Cellular folding, Journal of Institute of Math & Comp. Sci., 3(1998), 177-181.

J. E. Freund, I. Miller and M. Miller, Mathematical Statistics with Applications, 7th ed. Prentice Hall PTR, (2003).

D. C. Montgomery and G. C. Runger, Applied Statistics and Probability for Engineers, 2nd ed. John Wiley & Sons, Inc. New York, (1999).

S. I. Nada and E. H. Mamunda, On the folding of graphs-theory and applications, Chaos, Solitons & Fractals, 42(2009), 669-675. crossref(new window)

S. A. Robertson, Isometric folding of Riemannian manifolds, Proceeding of the Royal Society of Edinburgh, 79:3-4(1977), 275-284.